question-icon

Is there a negative reaction to taking 3 different digestive aids like Miralax, Magnesium Citrate and Tums?

default
Posted on Fri, 18 Sep 2020
Question: is there a negative reaction to taking 3 different digestive aids...Miralax, Magnesium Citrate, Tums?
doctor
Answered by Dr. Ivo Ditah (27 minutes later)
Brief Answer:
No!

Detailed Answer:
Hi,

There is no negative reaction when these medications are taken together. Feel free to do so if you are taking them already.

I hope this addresses your worries. I wish you well.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3989 Questions

premium_optimized

The User accepted the expert's answer

Share on
Is there a negative reaction to taking 3 different digestive aids like Miralax, Magnesium Citrate and Tums?

Brief Answer: No! Detailed Answer: Hi, There is no negative reaction when these medications are taken together. Feel free to do so if you are taking them already. I hope this addresses your worries. I wish you well.